MathSciNet Relay Station
MathSciNet bibliographic data
MR1272424 (95f:47062) 47D03 (34G10 35J99 47F05 47N20)
Lei, Yan Song; Yi, Wan Hua; Zheng, Quan Semigroups of operators and polynomials of generators of bounded strongly continuous groups. Proc. London Math. Soc. (3) 69 (1994), no. 1, 144–170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement